RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 5  


On a pursuit problem in the case of restrictions on the impulses of control forces
N. N. Krasovskii, V. E. Tret'yakov
587
On the averaging method in certain problems connected with averaging
M. M. Khapaev
600
On boundedness of solutions of a linear system of differential equations with variable coefficients
V. V. Korolev
609
A generalized finite-difference method
T. S. Vashakmadze
614
The jump condition in a problem of optimal control
H. D. Hoang
619
Integral curves of the Darboux equation
N. A. Lukashevich
628
On conditions of discreteness of the spectrum of monomial differential operators
V. A. Tkachenko
634
Exact estimates in the Rothe method
V. V. Bobkov, O. A. Liskovets
640
On the smoothness of thermal potentials. II. Thermal potentials on the surface of type $Л^{1,\alpha,\alpha/2}_{1,1,(1+\alpha)/2}$
L. I. Kamynin
647
The symmetry group of solutions of the Klein–Gordon equation in the exterior vector field
A. A. Grib
688
A group classification of the differential equations describing a one-dimensional unsteady flow of fluid
M. T. Gladyshev
695
On the solution of systems of singular integral equations with kernels invariant with respect to tranformations of a certain group
N. A. Rysyuk
701

Short Communications
Zur Frage der Näherungslösung des Problems der ebenen Verbiegung eines dünnen Stabes von variabler Festigkeit
M. Yu. Karpova
709
General solution of the polyharmonic equation with an arbitrary number of independent variables
S. N. Perevezentsev
711
A remark on the theory of the Riccati equation
È. I. Grudo
714

People of Soviet science
К 50-летию А. В. Бицадзе
716

Поправка к статье: «Общая краевая задача для эллиптических систем второго порядка с постоянными коэффициентами» (т. 2, № 1)
N. E. Tovmasyan
720
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020